Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes between right thigh and Scrotum, burns with sweats. Is it a Jock itch?

Hello, I ve got a rash right between my right thigh and m scrotum ( in the crack these two form ) that also gives away a strange, almost similar to sweat, kind of smell. I started feeling the burn while I was taking a shower but I couldn t find an explanation for myself.. I ve read about it on several pages and most people said it s jock itch . Is that so? Cheers!
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

As you are well aware the area you mention is most prone to sweat and allergic conditions related to interaction between sweat, dust, detergent or fabric quality of under wear etc. Therefore it is necessary to keep the area hygiene.
Wash the area with warm water and keep it dry for two days. Can use lacto calamine lotion or mild talcum powder. Consult a physician if itch persists.
Get well soon.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor